Alert archive / Iowa / River Flood Warnings in 2013
River Flood Warning 18, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Apr 15, 2013, 8:54 AM CDT for Allamakee County, Iowa. It took effect at Apr 15, 2013, 1:00 PM CDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2013, 8:54 AM CDT (13:54 UTC)
- In effect from
- Apr 15, 2013, 1:00 PM CDT
- Expired
- Apr 17, 2013, 7:51 PM CDT
- In force
- 55 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Allamakee County, IA
The radar
The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Upper Iowa River at Dorchester (DCHI4). The gauge peaked at 14.41 ft at Apr 15, 2013, 8:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05388250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
171 WGUS43 KARX 151354 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 854 AM CDT MON APR 15 2013 .YESTERDAYS RAINFALL WILL BRING THE UPPER IOWA RIVER NEAR DORCHESTER ABOVE FLOOD STAGE. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC005-160154- /O.NEW.KARX.FL.W.0018.130415T1800Z-130418T0051Z/ /DCHI4.1.ER.130415T1800Z.130416T0600Z.130417T0651Z.NO/ 854 AM CDT MON APR 15 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE UPPER IOWA RIVER AT DORCHESTER HWY 76. * FROM THIS AFTERNOON TO WEDNESDAY EVENING. * AT 8:00 AM MONDAY THE STAGE WAS 12.7 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 16.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 16.0 FEET...IOWA HIGHWAY 76 SOUTH OF DORCHESTER MAY BE THREATENED BY FLOOD WATERS. && LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125 $$
4 follow-up statements
869 WGUS83 KARX 151638 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1138 AM CDT MON APR 15 2013 .THE RECENT RAINS CONTINUE TO BRING MINOR FLOODING TO THE TREMPEALEAU RIVER AROUND DODGE...AND WILL BRING MINOR FLOODING TO THE UPPER IOWA RIVER NEAR DORCHESTER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC011-121-160738- /O.EXT.KARX.FL.W.0007.000000T0000Z-130420T1630Z/ /DDGW3.1.RS.130406T0143Z.130412T0400Z.130419T2230Z.NO/ 1138 AM CDT MON APR 15 2013 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 10.4 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY. * IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL WILDLIFE REFUGE IS FLOODED. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ IAC005-160737- /O.CON.KARX.FL.W.0018.130415T1800Z-130418T0051Z/ /DCHI4.1.ER.130415T1800Z.130416T0600Z.130417T0651Z.NO/ 1138 AM CDT MON APR 15 2013 THE FLOOD WARNING CONTINUES FOR THE UPPER IOWA RIVER AT DORCHESTER HWY 76. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM MONDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 16.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 16.0 FEET...IOWA HIGHWAY 76 SOUTH OF DORCHESTER MAY BE THREATENED BY FLOOD WATERS. && LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125 $$
155 WGUS83 KARX 152116 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 416 PM CDT MON APR 15 2013 .THE RECENT RAINS AND SNOW MELT WILL CONTINUE CAUSE HIGH WATER LEVELS AND MINOR FLOODING ALONG THE TREMPEALEAU RIVER AROUND DODGE...AND THE IOWA RIVER NEAR DORCHESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC011-121-161216- /O.CON.KARX.FL.W.0007.000000T0000Z-130420T1630Z/ /DDGW3.1.RS.130406T0143Z.130412T0400Z.130419T2230Z.NO/ 416 PM CDT MON APR 15 2013 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM MONDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY EVENING AND RISE TO NEAR 10.4 FEET THURSDAY. * IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL WILDLIFE REFUGE IS FLOODED. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ IAC005-161215- /O.CON.KARX.FL.W.0018.000000T0000Z-130418T0051Z/ /DCHI4.1.ER.130415T1832Z.130416T0600Z.130417T0651Z.NO/ 416 PM CDT MON APR 15 2013 THE FLOOD WARNING CONTINUES FOR THE UPPER IOWA RIVER AT DORCHESTER HWY 76. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM MONDAY THE STAGE WAS 14.2 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR 16.2 FEET TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 16.0 FEET...IOWA HIGHWAY 76 SOUTH OF DORCHESTER MAY BE THREATENED BY FLOOD WATERS. && LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125 $$
998 WGUS83 KARX 160143 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 843 PM CDT MON APR 15 2013 .RECENT RAINS AND SNOW MELT WILL CONTINUE CAUSE HIGH WATER LEVELS AND MINOR FLOODING ALONG THE TREMPEALEAU RIVER AROUND DODGE...AND THE IOWA RIVER NEAR DORCHESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC011-121-161643- /O.CON.KARX.FL.W.0007.000000T0000Z-130420T1630Z/ /DDGW3.1.RS.130406T0143Z.130412T0400Z.130419T2230Z.NO/ 843 PM CDT MON APR 15 2013 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM MONDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY EVENING AND RISE TO NEAR 10.3 FEET THURSDAY MORNING. * IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL WILDLIFE REFUGE IS FLOODED. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ IAC005-161642- /O.EXT.KARX.FL.W.0018.000000T0000Z-130417T0148Z/ /DCHI4.1.ER.130415T1832Z.130415T2345Z.130416T0748Z.NO/ 843 PM CDT MON APR 15 2013 THE FLOOD WARNING CONTINUES FOR THE UPPER IOWA RIVER AT DORCHESTER HWY 76. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM MONDAY THE STAGE WAS 14.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO BEGIN FALLING TONIGHT AND DROP BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 14.0 FEET...LOWLAND AGRICULTURAL AREAS BEGIN TO FLOOD. && LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125 $$
378 WGUS83 KARX 160928 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 428 AM CDT TUE APR 16 2013 .WATER LEVELS HAVE DROPPED BELOW FLOOD STAGE ON THE UPPER IOWA RIVER AT DORCHESTER HWY 76...SO THE FLOOD WARNING IS CANCELLED. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC005-160958- /O.CAN.KARX.FL.W.0018.000000T0000Z-130417T0148Z/ /DCHI4.1.ER.130415T1832Z.130415T2345Z.130416T0309Z.NO/ 428 AM CDT TUE APR 16 2013 THE FLOOD WARNING IS CANCELLED FOR THE UPPER IOWA RIVER AT DORCHESTER HWY 76. * AT 4:00 AM TUESDAY THE STAGE WAS 13.1 FEET. * FLOOD STAGE IS 14.0 FEET. * FELL BELOW FLOOD STAGE AT 10:09 PM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.3 FEET BY WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:34 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 15, 6:34 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 634 AM CDT MON APR 15 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 335 AM CDT MON APR 15 2013 MAIN FORECAST CONCERN IN THIS TIME FRAME IS ENDING OF PRECIPITATION THIS MORNING...THEN SKY CONDITION AND WINDS THROUGH TONIGHT. 06Z SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED OVER WEST CENTRAL MINNESOTA. THE PRESSURE GRADIENT AROUND THIS LOW WAS BEGINNING TO TIGHTEN ACROSS SOUTHEAST MINNESOTA. MEANWHILE...INFRARED SATELLITE IMAGERY SHOWING A WELL DEFINED DRY SLOT...WITH CLEAR SKIES WORKING ITS WAY ACROSS SOUTHERN MINNESOTA AND WESTERN IOWA. SURFACE AND 500MB LOW WILL CONTINUE TO LIFT NORTHEAST INTO SOUTHERN ONTARIO BY TONIGHT. CLEAR SLOT WILL WORKS ITS WAY ACROSS THE FORECAST AREA THIS MORNING...WITH CLOUDS FILLING IN THIS AFTERNOON IN THE WAKE OF THE LOW. PRESSURE GRADIENT CONTINUES TO TIGHTEN OVER THE AREA THIS MORNING AND NAM/GFS BUFKIT SOUNDINGS INDICATING GUST POTENTIAL TO BETWEEN 25 AND 35 MPH BEGINNING AROUND 15Z...BUT SLOWLY DIMINISHING IN THE AFTERNOON AS THE GRADIENT RELAXES. FRONTAL BOUNDARY EXTENDS JUST SOUTH OF THE FORECAST AREA THIS AFTERNOON AND EVENING. NAM AND GFS BOTH INDICATING SOME WEAK ISENTROPIC LIFT ON THE 300K SURFACE OVER THE BOUNDARY AND GENERATING SOME LIGHT RAIN ACROSS PORTIONS OF SOUTHWEST WISCONSIN INTO NORTHEAST IOWA. AFTER COLLABORATION WITH MKE AND DVN HAVE ADDED LOW TO MID RANGE PROBABILITIES FOR THESE AREAS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 335 AM CDT MON APR 15 2013 LONGWAVE TROUGH DEVELOPS OVER THE INTER-MOUNTAIN WEST ON TUESDAY...WITH A WEAK SHORTWAVE BEING EJECTED AND INTERACTING WITH THE OLD FRONTAL BOUNDARY AND MAY GENERATE SOME LIGHT RAIN ACROSS THE FAR SOUTHERN COUNTIES. THIS TROUGH THEN BEGINS TO MIGRATE INTO THE PLAINS ON WEDNESDAY...WITH A SURFACE LOW EXPECTED TO DEVELOP IN THE LEE OF THE ROCKIES WEDNESDAY AND WEDNESDAY NIGHT. STRONG MOISTURE TRANSPORT AHEAD OF THE SYSTEM WILL PUSH INTO THE AREA. WIDESPREAD PRECIPITATION WILL SPREAD INTO THE AREA WEDNESDAY AND WEDNESDAY NIGHT. AT THIS POINT THERMAL PROFILES WOULD SUGGEST THE PRECIPITATION WILL BE MOSTLY RAIN...BUT THE FAR NORTHERN AREAS COULD SEE SOME SNOW WEDNESDAY NIGHT. A SECONDARY WAVE OF LOW PRESSURE THEN MOVES NORTHEAST ON THURSDAY/THURSDAY NIGHT. THIS ONE WILL HAVE SOME COLDER AIR TO WORK WITH AND WILL HAVE TO WATCH FOR THE POTENTIAL OF SOME ACCUMULATING SNOW FOR PORTIONS OF THE AREA. STILL A BIT EARLY FOR PIN POINT THIS AREA. THIS PRECIPITATION LOOKS TO CONTINUE INTO FRIDAY BEFORE THE LOW FINALLY PUSHES NORTHEAST AWAY FROM THE AREA. RIDGING THEN BUILDS IN FOR THE WEEKEND...WITH A SLIGHT WARMING TREND BY SUNDAY. DID KEEP LOW END PROBABILITIES FOR SOME RAIN SATURDAY THROUGH SUNDAY AS WARM ADVECTION AHEAD OF A WEAK FRONT MAY INDUCE ENOUGH LIFT TO PRODUCE SOME RAINFALL. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 634 AM CDT MON APR 15 2013 FOG DEVELOPED EARLY THIS MORNING IN LIGHT FLOW/MOISTURE-LADEN LOWER BOUNDARY LAYER ALONG AND EAST OF THE MISSISSIPPI RIVER. LOOK FOR THIS FOG TO BURN OFF AT KLSE BY 14Z AS WINDS SHIFT TO THE SOUTHWEST AND INCREASE INTO THE 10-15KT RANGE. OTHERWISE...PLAN ON GUSTY WEST WINDS THE REST OF TODAY AS DEEP LOW PRESSURE MOVES FROM NORTHERN MN INTO ONTARIO. SOME WRAP-AROUND MOISTURE FROM THIS LOW WILL LIKELY PRODUCE SOME BORDERLINE VFR/MVFR CLOUD COVER AT KRST AFTER 16Z. CLOUD COVER AT KLSE EXPECTED TO REMAIN VFR THROUGH TODAY. LOOK FOR WINDS TO DIMINISH AND SKIES TO CLEAR OUT THIS EVENING AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN PLAINS. && .HYDROLOGY... ISSUED AT 335 AM CDT MON APR 15 2013 AREAS OF 1 TO 2 INCHES OF RAINFALL WAS REPORTED AROUND THE REGION THROUGH THIS MORNING. THIS RAIN HAS RESULTED IN ADDITIONAL RISES ON AREA RIVERS. ALTHOUGH THE TREMPEALEAU RIVER AT DODGE HAS DROPPED BELOW FLOOD STATE...YESTERDAYS RAINFALL WILL LIKELY PUSH IT ABOVE FLOOD STAGE LATER TODAY. THE WHITEWATER RIVER IN WHITEWATER STATE PARK HAS DROPPED BELOW FLOOD STATE. WITH THE ADDITIONAL PRECIPITATION EXPECTED WEDNESDAY AND THURSDAY...RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH. THE MAIN STEM OF THE MISSISSIPPI RIVER WILL REMAIN NEARLY STEADY OR SEE A GRADUAL UPTICK THIS WEEK AS RAIN AND SNOWMELT TODAY/TONIGHT WORKS ITS WAY DOWNSTREAM. THE ONLY EXCEPTION IS AT MCGREGOR IOWA...WHERE THE RIVER LEVEL RISES ENOUGH SUCH THAT BY WEDNESDAY NIGHT INTO THURSDAY IT APPROACHES FLOOD STAGE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RABERDING LONG TERM...RABERDING AVIATION...DAS HYDROLOGY...RABERDING
Hazardous weather outlook, Apr 15, 5:07 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 507 AM CDT MON APR 15 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-161100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 507 AM CDT MON APR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SOME RIVERS ARE EXPECTED TO REMAIN HIGHER THAN NORMAL WITH THE RECENT RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STORM SYSTEM IS EXPECTED TO IMPACT THE REGION WEDNESDAY INTO FRIDAY. IT APPEARS MAINLY RAIN WILL FALL ON WEDNESDAY AND THURSDAY...WITH A RAIN AND SNOW MIX EXPECTED ACROSS NORTH CENTRAL WISCONSIN WEDNESDAY NIGHT. A FEW THUNDERSTORMS ARE ALSO POSSIBLE ON WEDNESDAY BUT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. ACCUMULATING SNOW IS THEN POSSIBLE THURSDAY NIGHT INTO FRIDAY. IT IS STILL TOO EARLY TO DISCERN THE EXACT DETAILS OF THIS SYSTEM AND THOSE WITH TRAVEL PLANS THURSDAY NIGHT INTO FRIDAY MAY WANT TO STAY TUNED TO LATEST FORECASTS FOR THE POSSIBILITY OF SIGNIFICANT SNOWFALL. SOME AREA RIVERS WILL CONTINUE TO RUN HIGH THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS
In the hours before
Special weather statement, Apr 15, 5:44 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 544 AM CDT MON APR 15 2013 IAZ011-030-MNZ079-088-096-WIZ017-029-032>034-041>044-053>055-061- 151500- ADAMS-ALLAMAKEE-BUFFALO-CLARK-CLAYTON-CRAWFORD-GRANT-HOUSTON-JACKSON- JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-WABASHA- WINONA- 544 AM CDT MON APR 15 2013 ...AREAS OF FOG THROUGH THE MORNING COMMUTE... AREAS OF FOG HAS FORMED ALONG AND EAST OF THE MISSISSIPPI RIVER. EXPECT REDUCED VISIBILITIES DURING THE MORNING COMMUTE...WITH VISIBILITIES REDUCED TO ONE QUARTER OF A MILE AT TIMES. THIS FOG WILL BURN OFF BY MID MORNING AS WINDS INCREASE ACROSS THE AREA. MOTORISTS SHOULD DRIVE WITH EXTREME CAUTION AND ALLOW ADDITIONAL TRAVEL TIME. USE LOW BEAMS...REDUCE DRIVING SPEED...AND ALLOW FOR PLENTY OF ROOM BETWEEN YOU AND OTHER CARS. YOU CAN OVERTAKE ANOTHER VEHICLE QUICKLY IN POOR VISIBILITIES...SO SLOW DOWN AND DRIVE DEFENSIVELY. RABERDING
Nearby
River Flood Warnings in Iowa, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.